Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 763914, 9 pages
http://dx.doi.org/10.1155/2014/763914
Research Article

Ulam’s Type Stability of Involutional-Exponential Functional Equations

Department of Mathematics, Kunsan National University, Gunsan 573-701, Republic of Korea

Received 26 May 2014; Accepted 29 July 2014; Published 14 October 2014

Academic Editor: Ming Mei

Copyright © 2014 Jaeyoung Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Chung and S.-Y. Chung, “Stability of exponential functional equations with involutions,” Journal of Function Spaces, vol. 2014, Article ID 619710, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Chung and J. Chang, “On two functional equations originating from number theory,” to appear in Proceedings of the Indian Academy of Science.
  3. K. B. Houston and P. K. Sahoo, “On two functional equations and their solutions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 974–977, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Jung and J. Bae, “Some functional equations originating from number theory,” Proceedings of the Indian Academy of Sciences—Mathematical Sciences, vol. 113, no. 2, pp. 91–98, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. H. Kim and P. K. Sahoo, “Stability of some functional equations related to distance measures-I,” Applied Mathematics Letters, vol. 24, no. 6, pp. 843–849, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. A. Baker, “The stability of cosine functional equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411–416, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Bahyrycz, “On solutions of the second generalization of d'Alembert's functional equation on a restricted domain,” Applied Mathematics and Computation, vol. 223, pp. 209–215, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Bahyrycz and J. Brzdȩk, “On solutions of the d'Alembert equation on a restricted domain,” Aequationes Mathematicae, vol. 85, no. 1-2, pp. 169–183, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Bahyrycz and J. Brzdek, “A note on d’Alembert’s functional equation on a restricted domain,” Aequationes Mathematicae, 2014. View at Publisher · View at Google Scholar
  10. J. Brzdęk, “On solutions of a generalization of the Reynolds functional equation,” Demonstratio Mathematica, vol. 41, no. 4, pp. 859–868, 2008. View at Google Scholar · View at MathSciNet
  11. J. Brzdek, A. Najdecki, and B. Xu, “Two general theorems on superstability of functional equations,” Aequationes mathematicae, 2014. View at Publisher · View at Google Scholar
  12. J. Chudziak and J. Tabor, “On the stability of the Goła̧b-Schinzel functional equation,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 196–200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Chung, “On an exponential functional inequality and its distributional version,” Canadian Mathematical Bulletin, 2014. View at Publisher · View at Google Scholar
  14. J. G. Dhombres and R. Ger, “Conditional Cauchy equations,” Glasnik Matematicki, vol. 13, no. 33, pp. 39–62, 1978. View at Google Scholar · View at MathSciNet
  15. R. Ger and P. Šemrl, “The stability of the exponential equation,” Proceedings of the American Mathematical Society, vol. 124, no. 3, pp. 779–787, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Najdecki, “On stability of a functional equation connected with the Reynolds operator,” Journal of Inequalities and Applications, vol. 2007, Article ID 79816, 3 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Brzdęk and K. Ciepliński, “Hyperstability and superstability,” Abstract and Applied Analysis, vol. 2013, Article ID 401756, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Basel, Switzerland, 1998. View at Publisher · View at Google Scholar · View at MathSciNet